Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 971243, 19 pages
http://dx.doi.org/10.1155/2012/971243
Research Article

Multiple Solutions for a Class of Differential Inclusion System Involving the -Laplacian

Department of Mathematics, Harbin Engineering University, Harbin 150001, China

Received 29 December 2011; Revised 28 February 2012; Accepted 2 April 2012

Academic Editor: Kanishka Perera

Copyright © 2012 Bin Ge and Ji-Hong Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Ge and Ji-Hong Shen, “Multiple Solutions for a Class of Differential Inclusion System Involving the -Laplacian,” Abstract and Applied Analysis, vol. 2012, Article ID 971243, 19 pages, 2012. https://doi.org/10.1155/2012/971243.